# SDR REXA201100218

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,290 hours, 11,857 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 601370158PE
- Part serial: C113739
- Condition: Scratched
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENGINE MOUNT YOKE HAS FOUR SCRATCHES AT TOP FORWARD LUG ON FORWARD FACE.  TWO SCRATCHES MEASURE .156 INCH LONG AND UP TO 0.025 INCH DEEP.  TWO SCRATCHES MEASURE 0.375 INCH LONG AND UP TO 0.007 INCH DEEP.  REPAIRED IAW BOMBARDIER REO 601R-71-21-047.
